Alert archive / Louisiana / Flash Flood Warnings in 2013

Flash Flood Warning 65, NWS Jackson, MS

June 2, 2013Franklin Parish, Madison Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Jun 2, 2013, 4:49 AM CDT for Franklin Parish, Madison Parish, Tensas Parish, Louisiana. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2013, 4:49 AM CDT (09:49 UTC)
Expired
Jun 2, 2013, 6:45 AM CDT
In force
116 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Franklin Parish, LA, Madison Parish, LA, Tensas Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2170 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2170 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WGUS54 KJAN 020949
FFWJAN
LAC041-065-107-021145-
/O.NEW.KJAN.FF.W.0065.130602T0949Z-130602T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
449 AM CDT SUN JUN 2 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL FRANKLIN PARISH IN NORTHEAST LOUISIANA...
  EXTREME SOUTHWESTERN MADISON PARISH IN NORTHEAST LOUISIANA...
  NORTHERN TENSAS PARISH IN NORTHEAST LOUISIANA...

* UNTIL 645 AM CDT

* AT 447 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR NEWLIGHT...OR 20 MILES
  EAST OF WINNSBORO. THE STORMS WERE MOVING EAST SOUTHEAST AT 15     
  MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO     
  FOUR INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SOMERSET

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3221 9157 3221 9117 3193 9125 3199 9164

$$

MRM
1 follow-up statement
648 
WGUS74 KJAN 021134
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 AM CDT SUN JUN 2 2013

LAC041-065-107-021145-
/O.CAN.KJAN.FF.W.0065.000000T0000Z-130602T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TENSAS LA-FRANKLIN LA-MADISON LA-
634 AM CDT SUN JUN 2 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHWESTERN MADISON...EAST CENTRAL FRANKLIN AND NORTHERN TENSAS
PARISHES...

LAT...LON 3221 9157 3221 9117 3193 9125 3199 9164

$$

MRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 4:26 AM CDT, 23 minutes earlier.

Area forecast discussion, Jun 2, 4:26 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
426 AM CDT SUN JUN 2 2013

.DISCUSSION...TODAY THROUGH MONDAY NIGHT...A LARGE AREA OF SHOWERS
AND STORMS CONTINUES TO ADVANCE EAST SOUTHEAST ACROSS THE FORECAST
AREA THIS MORNING.  THE HEAVIEST ACTIVITY REMAINS ON THE LEADING
EDGE OF THIS AREA...WHERE GUSTY WINDS BETWEEN 30-40 MPH...FREQUENT
LIGHTENING...AND TORRENTIAL DOWNPOURS (1-1.25 INCHES IN AN HOUR)
HAVE BEEN PREVALENT WITH IT AS IT'S RACED EAST SOUTHEAST THROUGH THE
FORECAST AREA.  DUE TO SUCH HIGH RAINFALL RATES...SOME TRAINING IS
OCCURRING THIS MORNING RESULTING IN FLASH FLOOD WARNINGS BEING
ISSUED FOR SOME COUNTIES/PARISHES.  THIS POTENTIAL WILL CONTINUE TO
BE MONITORED THIS MORNING AND INTO THIS AFTERNOON AS SCATTERED
CONVECTION IS EXPECTED TO DEVELOP ONCE AGAIN.  GIVEN CURRENT RADAR
TRENDS...I'VE INCREASED POPS ACROSS MUCH OF THE CWA FOR THIS MORNING.

AS ELUDED TO ABOVE...THE CHANCES FOR SHOWERS AND STORMS REMAINS
FAIRLY HIGH OVER THE CWA TODAY AS A COLD FRONT PUSHES THROUGH.
LOCATIONS MAINLY ALONG AND SOUTHEAST OF THE NATCHEZ TRACE PARKWAY
WILL SEE THE BEST RAIN CHANCES TODAY.  WHILE THE ACTIVITY FROM
OVERNIGHT AND THIS MORNING HAS SOMEWHAT STABILIZED OUR AIRMASS A
BIT...AREAS AHEAD OF THE FRONT THIS AFTERNOON ARE EXPECTED TO
DESTABILIZE ONCE AGAIN AS HEATING ENSUES AND MOISTURE CONVERGENCE
AND LIFT INCREASE DUE TO THE PRESENCE OF THE FRONT AND THE TROUGH
AXIS PUSHING THROUGH.  A FEW STORMS THIS AFTERNOON COULD BE STRONG
AND CAPABLE OF PRODUCING GUSTY WINDS BETWEEN 35-45 MPH.  TO A LESSER
EXTENT...SMALL HAIL CAN'T BE RULED OUT.  IN ADDITION...WITH DEEP
MOISTURE REMAINING OVER THIS AREA...VERY HEAVY RAINFALL IS LIKELY
WITH ANY CONVECTION TODAY.  IF SOME STORMS REPEATEDLY MOVE OVER THE
SAME LOCATIONS TODAY...LOCALIZED FLASH FLOODING COULD AGAIN BECOME A
CONCERN AND FLASH FLOOD WARNINGS NEEDED ONCE AGAIN.

THE FRONT WILL CLEAR SOUTHEAST MISSISSIPPI TONIGHT...WITH ACTIVITY
GRADUALLY COMING TO AN END BEHIND THE FRONT FROM NORTHWEST TO
SOUTHEAST THROUGH THE DAY AND INTO TONIGHT.  SLIGHTLY DRIER AIR WILL
BEGIN FILTERING INTO THE REGION FROM THE NORTHWEST AS HIGH PRESSURE
BUILDS INTO THE LOWER MISSISSIPPI RIVER VALLEY ON MONDAY.  SKIES
WILL CLEAR FROM NORTHWEST TO SOUTHEAST DURING THE OVERNIGHT HOURS.
FOR MONDAY INTO MONDAY NIGHT...LOOK FOR CLEARING SKIES AS HIGHS WARM
INTO THE MID 80S AND LOWS MONDAY NIGHT FALL INTO THE LOWER 60S. /19/

TUESDAY THROUGH NEXT SUNDAY...GFS/ECMWF CONTINUE TO BE IN PRETTY GOOD
AGREEMENT ON PATTERN IN MEDIUM RANGE. EXPECT THE PATTERN TO BE
RATHER QUIET FOR THE MIDDLE PORTION OF NEXT WEEK AS SHORT WAVE UPPER
RIDGING/WEAK SURFACE HIGH PRESSURE MOVES ACROSS THE REGION. GULF
MOISTURE TRANSPORT SEEMS TO RESUME FOR THE LATER HALF OF THE WEEK.
MODELS SHOWS A GULF LOW WITH ASSOCIATED CONVECTION PUSHES INTO
FLORIDA DURING THE PERIOD. THIS MAY HAVE AN AFFECT ON OUR MOISTURE
RETURN AS MODELS TRIES TO SORT OUT THIS WARM CORE SYSTEM. AS NOTED IN
PREVIOUS DISCUSSION IT DEPENDS ON HOW DEEP THE SURFACE LOW WILL
BECOME...WHICH MAY AFFECT THE RATE OF MOISTURE RETURN. AN UPPER
TROUGH PUSHING THROUGH THE PLAINS WILL DROP INTO THE MISSISSIPPI
VALLEY FOR THE LATER PART OF THE WEEK. PWATS WILL INCREASE TO AROUND
1.7 INCHES. AS ASSOCIATED COLD FRONT WILL PUSH THROUGH ON FRIDAY.
THERE WILL BE ENOUGH INSTABILITY FOR CONVECTION THROUGH SATURDAY AS
WEAK DISTURBANCES COMES ACROSS THE REGION AS THE BASE OF THE UPPER
TROUGH. SO FOR NOW WILL CONTINUE TO ACCEPT THE GRADUAL MOISTURE
INCREASE FOR THURSDAY THROUGH SATURDAY. WITH NORTHWEST FLOW ALOFT
COULD SEE SOME ORGANIZED MCS ACTIVITY PUSH INTO THE REGION AT
TIMES...WHICH WILL KEEP IT FROM BEING ALL DIURNAL CHANCES OF
CONVECTION.

AS FAR AS TEMPERATURES AND POPS...ARE CONCERN GUIDANCE LOOKS PRETTY
GOOD. HIGHS WILL BE FROM 86 TO AROUND 90. LOWS WILL WILL BE
GENERALLY IN THE 60S TO LOWER 70S. /17/

&&

.AVIATION...THE COMBINATION OF CLOUDS AND CONVECTION ARE WREAKING
HAVOC ON TAF SITES THIS MORNING AS BOTH CEILINGS AND VISIBILITIES
ARE GENERALLY BOUNCING BETWEEN IFR AND VFR STATUS.  THIS WILL BE THE
CASE FOR THE REMAINDER OF THIS MORNING AND INTO THE AFTERNOON AS A
FRONT SLOWLY MOVES THROUGH THE REGION CAUSING CONVECTION TO AGAIN
DEVELOP AHEAD OF IT DURING THE AFTERNOON AND EVENING HOURS.
CONVECTION TODAY COULD BE STRONG...PARTICULARLY WITHIN THE
AERODROMES OF KHKS...KJAN...KGTR...KMEI...AND KHBG.  WIND GUSTS
BETWEEN 30-40 KNOTS...FREQUENT LIGHTNING...VERY HEAVY DOWNPOURS...
AND PERHAPS SOME SMALL HAIL WILL BE POSSIBLE WITH THE MOST INTENSE
STORMS.  DURING BREAKS IN CONVECTION TODAY...VFR CONDITIONS WILL
PREVAIL.

WINDS WILL BE SOUTHERLY TO START THE DAY BETWEEN 7-10 KNOTS.
HOWEVER...AS THE FRONT MOVES THROUGH FROM NORTHWEST TO SOUTHEAST
DURING THE COURSE OF THE DAY...WINDS WILL BECOME NORTHERLY BETWEEN
5-7 KNOTS.  CONVECTION AND CLOUDS BOTH WILL CLEAR OUT OVERNIGHT
TONIGHT INTO MONDAY MORNING AS THE FRONT EVENTUALLY CLEARS THE
REGION.  VFR CONDITIONS SHOULD PREVAIL AREAWIDE MONDAY MORNING. /19

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       85  64  86  62 / 100  23   5   0
MERIDIAN      85  66  86  60 / 100  43  10   0
VICKSBURG     84  61  85  58 /  73  13   3   0
HATTIESBURG   88  69  88  63 / 100  29  14   0
NATCHEZ       85  64  83  61 / 100  14   2   0
GREENVILLE    84  63  82  61 /  29   9   2   0
GREENWOOD     84  62  82  59 /  47  14   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19/17
Hazardous weather outlook, Jun 1, 8:41 PM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
841 PM CDT SAT JUN 1 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>049-
053-059-060-030145-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-
HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-
CLAIBORNE-JEFFERSON-ADAMS-
841 PM CDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN
ARKANSAS...NORTHEASTERN LOUISIANA...AND PORTIONS OF WESTERN AND
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

STRONG TO SEVERE STORMS ARE POSSIBLE...MAINLY UNTIL EARLY THIS
MORNING...AS A DISTURBANCE AND COLD FRONT PUSH INTO THE REGION FROM
THE NORTHWEST. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF
DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF HALF DOLLARS.
A TORNADO CAN NOT BE RULED OUT IN THIS AREA BUT THE TORNADO RISK IS
LOW. MANY STORMS WILL ALSO BE CAPABLE OF PRODUCING CONTINUOUS TO FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES.

IN ADDITION...LOCALLY HEAVY RAINFALL IS EXPECTED THROUGH
TONIGHT...POSSIBLY EVEN THROUGH THE EARLY MORNING HOURS. RAINFALL
RATES COULD BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW
LOCATIONS. SMALL CREEKS...STREAMS AND LOW LYING AREAS MAY EXPERIENCE
RISES IN WATER LEVELS. RAINFALL TOTALS THROUGH TONIGHT OF SEVERAL
INCHES ARE POSSIBLE IN AT LEAST ISOLATED SPOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT.

MSZ018-019-025>033-036-037-030145-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-
841 PM CDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

STRONG STORMS ARE POSSIBLE THROUGH THE NIGHT AS A DISTURBANCE AND
COLD FRONT PUSH INTO THE REGION FROM THE NORTHWEST. THE MOST INTENSE
STORMS ARE EXPECTED TO BE CAPABLE OF WIND GUSTS UP TO 50 MPH AND
HAIL UP TO THE SIZE OF NICKELS. MANY STORMS WILL ALSO BE CAPABLE OF
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

IN ADDITION...LOCALLY HEAVY RAINFALL IS EXPECTED LATE LATE TONIGHT.
RAINFALL RATES COULD BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A
FEW LOCATIONS. SMALL CREEKS...STREAMS AND LOW LYING AREAS MAY
EXPERIENCE RISES IN WATER LEVELS. RAINFALL TOTALS THROUGH TONIGHT OF
SEVERAL INCHES ARE POSSIBLE IN AT LEAST ISOLATED SPOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...ARE NOT EXPECTED TO BE NEEDED THROUGH NEXT FRIDAY.

MSZ038-039-044>046-050>052-054>058-061>066-072>074-030145-
WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
841 PM CDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN AND
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

AT LEAST A FEW STRONG THUNDERSTORMS AND HEAVY DOWNPOURS WILL BE
POSSIBLE LATE TONIGHT AS EVENING THUNDERSTORMS MOVE IN FROM THE WEST
AND GRADUALLY DIMINISH. SOME OF THESE STORMS COULD PRODUCE GUSTY
WINDS TO 45 MPH...OCCASIONAL TO FREQUENT LIGHTNING AND LOCALLY HEAVY
DOWNPOURS...BUT SEVERE WEATHER IS GENERALLY NOT ANTICIPATED TONIGHT.

ON SUNDAY...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE IN THE
AFTERNOON AHEAD OF A COLD FRONT PUSHING THROUGH THE REGION INTO AN
UNSTABLE AIRMASS MAINLY SOUTHEAST OF THE NATCHEZ TRACE. THE MOST
INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL
UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS.
STORMS WILL SHIFT WEST TO EAST WITH THE FRONT AND MOVE OUT OF EASTERN
MISSISSIPPI BY LATE SUNDAY AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED SUNDAY AFTERNOON.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

50

In the hours before

Special weather statement, Jun 2, 12:06 AM CDT, 4 hours 43 minutes before
MSZ048-049-020545-
RANKIN MS-HINDS MS-
1206 AM CDT SUN JUN 2 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1206 AM CDT SUN JUN 2 2013

...GUSTY THUNDERSTORMS MOVING THROUGH THE JACKSON METROPOLITAN
AREA...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WIND GUSTS WAS LOCATED FROM 16 MILES NORTH OF GOSHEN SPRINGS TO 4
MILES NORTH OF DRY GROVE AT 1205 AM CDT...MOVING SOUTHEAST AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EASTERN HINDS AND RANKIN COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.

LAT...LON 3205 9033 3214 9058 3248 9025 3240 9024
      3240 9006 3243 9007 3248 9002 3249 8996
      3259 8984 3258 8983 3259 8979 3236 8973
      3222 8973 3204 8991
TIME...MOT...LOC 0505Z 293DEG 28KT 3269 8990 3217 9041

BYB
Special weather statement, Jun 2, 12:47 AM CDT, 4 hours 2 minutes before
MSZ048>051-054>056-020645-
SMITH MS-SIMPSON MS-SCOTT MS-RANKIN MS-NEWTON MS-HINDS MS-COPIAH MS-
1247 AM CDT SUN JUN 2 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1247 AM CDT SUN JUN 2 2013

...LINE OF GUSTY THUNDERSTORMS MOVING THROUGH CENTRAL MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WIND
GUSTS WAS LOCATED FROM 4 MILES EAST OF LUDLOW TO CRYSTAL SPRINGS AT
1246 AM CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN COPIAH...SOUTHEASTERN HINDS...NEWTON...
RANKIN...SCOTT...SIMPSON AND NORTHERN SMITH COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3222 8916 3223 8932 3210 8932 3181 8982
      3196 9056 3232 8995 3258 8973 3258 8924
      3251 8891
TIME...MOT...LOC 0546Z 283DEG 25KT 3257 8961 3229 8984
          3199 9037

BYB
Special weather statement, Jun 2, 1:44 AM CDT, 3 hours 5 minutes before
MSZ050>052-054>058-064>066-020745-
SMITH MS-SIMPSON MS-SCOTT MS-NEWTON MS-LAUDERDALE MS-JONES MS-
JEFFERSON DAVIS MS-JASPER MS-COVINGTON MS-COPIAH MS-CLARKE MS-
144 AM CDT SUN JUN 2 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
144 AM CDT SUN JUN 2 2013

...LINE OF GUSTY THUNDERSTORMS MOVING INTO EAST CENTRAL AND
SOUTHEASTERN MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WIND
GUSTS WAS LOCATED FROM LITTLE ROCK TO 5 MILES WEST OF SHIVERS AT 144
AM CDT...MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CLARKE...EAST CENTRAL COPIAH...COVINGTON...JASPER...
NORTHWESTERN JEFFERSON DAVIS...NORTHERN JONES...LAUDERDALE...
NEWTON...EXTREME SOUTHEASTERN SCOTT...SOUTHERN SIMPSON AND SMITH
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3213 8844 3184 8871 3182 8894 3171 8894
      3154 8946 3172 8998 3176 8998 3175 9007
      3181 9022 3205 8953 3258 8903 3258 8897
      3237 8841
TIME...MOT...LOC 0644Z 293DEG 28KT 3248 8898 3201 8942
          3180 9002

BYB
Special weather statement, Jun 2, 2:17 AM CDT, 2 hours 32 minutes before
MSZ030-031-039-046-020800-
NOXUBEE MS-LOWNDES MS-KEMPER MS-CLAY MS-
217 AM CDT SUN JUN 2 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
217 AM CDT SUN JUN 2 2013

...LINE OF GUSTY THUNDERSTORMS MOVING THROUGH PORTIONS OF EAST
CENTRAL MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WIND
GUSTS WAS LOCATED FROM 4 MILES NORTHWEST OF CALEDONIA TO 4 MILES
NORTHEAST OF LIBERTY AT 213 AM CDT...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHEASTERN CLAY...KEMPER...LOWNDES AND NOXUBEE COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3260 8838 3260 8884 3368 8851 3369 8837
      3375 8832 3375 8825
TIME...MOT...LOC 0713Z 270DEG 17KT 3373 8837 3268 8870

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:29 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland46 min
Jun 1, 10:12 PM CDTSevere Thunderstorm WarningJANEast Carroll, Richland, West Carroll48 min
Jun 1, 10:49 PM CDTSevere Thunderstorm WarningJANMadison56 min
Jun 2, 2:27 AM CDTFlash Flood WarningJANMadison3 hr

Nearby

Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.